# SDR ASOA2014030510071

- Difficulty date: February 14, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,647 hours, 33,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 36, BS 484.00, ANGLE CRACKED.   R & R ANGLE IAW REO 601R-53-41-059 AND REO 601R-53-41-059, REV B.
